Vol. 127, No. 2, 2002 · Contents

Preface to: Proceedings of EQUADIFF 10, Prague, August 27–31, 2001

A. A. Arkhipova:
Solvability problem for strong-nonlinear nondiagonal parabolic system

Zvi Artstein:
On singularly perturbed ordinary differential equations with measure-valued limits

Jan Brandts, Rob Stevenson:
A stable and optimal complexity solution method for mixed finite element discretizations

V. Dolejsi, M. Feistauer, C. Schwab:
On discontinuous Galerkin methods for nonlinear convection-diffusion problems and compressible flow

Ondrej Dosly:
Qualitative theory of half-linear second order differential equations

Pavel Drabek:
On Fredholm alternative for certain quasilinear boundary value problems

Eduard Feireisl:
Some recent results on the existence of global-in-time weak solutions to the Navier-Stokes equations of a general barotropic fluid

Franco Flandoli, Marco Romito:
Probabilistic analysis of singularities for the 3D Navier-Stokes equations

Bruno Franchi, Raul Serapioni, Francesco Serra Cassano:
Rectifiability and perimeter in step 2 Groups

Wolfgang Hackbusch, Lars Grasedyck, Steffen Börm:
An introduction to hierarchical matrices

Tero Kilpeläinen:
Problems involving $p$-Laplacian type equations and measures

Michal Krizek:
Colouring polytopic partitions in $\Bbb R^d$

Jiequan Li, Gerald Warnecke:
On measure solutions to the Zero-pressure gas model and their uniqueness

S. A. Mazanik:
Linear differential Lappo-Danilevskii systems

Serguei A. Nazarov:
Localization effects for eigenfunctions near to the edge of a thin domain

Mihaly Pituk:
Convergence to equilibria in a differential equation with small delay

P. Polacik:
Some common asymptotic properties of semilinear parabolic, hyperbolic and elliptic equations

Jan Prüss:
Maximal regularity for abstract parabolic problems with inhomogeneous boundary data in $L_p$-spaces

Pavol Quittner:
A priori bounds for solutions of parabolic problems and applications

Martin Stynes, R. Bruce Kellogg:
$N$-widths for singularly perturbed problems

Jacek Tabor:
Differential equations in metric spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jan 2005. Last modified: 25 July 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition